New types of bipolar fuzzy sets in I-semihypergroups
รหัสดีโอไอ
Creator 1. Naveed Yaqoob
2. Muhammad Aslam
3. Inayatur Rehman
4. Mohammed M. Khalaf
Title New types of bipolar fuzzy sets in I-semihypergroups
Publisher Research and Development Office, Prince of Songkla University
Publication Year 2559
Journal Title Songklanakarin Journal of Science and Technology (SJST)
Journal Vol. 38
Journal No. 2
Page no. 119-127
Keyword ?-semihypergroups,bipolar fuzzy sets,bipolar (? ?, )-fuzzy ?-hyperideals
ISSN 0125-3395
Abstract The notion of bipolar fuzzy set was initiated by Lee (2000) as a generalization of the notion fuzzy sets and intuitionisticfuzzy sets, which have drawn attention of many mathematicians and computer scientists. In this paper, we initiate a studyon bipolar (? ?, )-fuzzy sets in ?-semihypergroups. By using the concept of bipolar (? ?, )-fuzzy sets (Yaqoob and Ansari,2013), we introduce the notion of bipolar (? ?, )-fuzzy sub ?-semihypergroups (?-hyperideals and bi-?-hyperideals) anddiscuss some basic results on bipolar (? ?, )-fuzzy sets in ?-semihypergroups. Furthermore, we define the bipolar fuzzysubset , ? ?? ???? ?? ??? ?? and prove that if ? ?,? ?? ? ? ? is a bipolar (? ?, )-fuzzy sub ?-semihypergroup (resp., ?-hyperidealand bi-?-hyperideal) of H; then , ? ?? ??? ? ?? ??? ?? is also a bipolar (? ?, )-fuzzy sub ?-semihypergroup (resp., ?-hyperidealand bi-?-hyperideal) of H.
Songklanakarin Journal of Science and Technology (SJST)

บรรณานุกรม

EndNote

APA

Chicago

MLA

ดิจิตอลไฟล์

Digital File
DOI Smart-Search
สวัสดีค่ะ ยินดีให้บริการสอบถาม และสืบค้นข้อมูลตัวระบุวัตถุดิจิทัล (ดีโอไอ) สำนักการวิจัยแห่งชาติ (วช.) ค่ะ